On a representation of the automorphism group of a graph in a unimodular group Научная публикация
Журнал |
Discrete Mathematics
ISSN: 0012-365X , E-ISSN: 1872-681X |
||||||||||||||
---|---|---|---|---|---|---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2021, Том: 344, Номер: 12, Номер статьи : 112606, Страниц : DOI: 10.1016/j.disc.2021.112606 | ||||||||||||||
Ключевые слова | Automorphism; Graph; Unimodular matrix | ||||||||||||||
Авторы |
|
||||||||||||||
Организации |
|
Реферат:
We investigate a representation of the automorphism group of a connected graph X in the group of unimodular matrices Uβ of dimension β, where β is the Betti number of graph X. We classify the graphs for which the automorphism group does not embed into Uβ. It follows that if X has no pendant vertices and X is not a simple cycle, then the representation is faithful and AutX acts faithfully on H1(X,Z). The latter statement can be viewed as a discrete analogue of a classical Hurwitz's theorem on Riemann surfaces of genera greater than one.
Библиографическая ссылка:
Estélyi I.
, Karabáš J.
, Nedela R.
, Mednykh A.
On a representation of the automorphism group of a graph in a unimodular group
Discrete Mathematics. 2021. V.344. N12. 112606 . DOI: 10.1016/j.disc.2021.112606 WOS Scopus OpenAlex
On a representation of the automorphism group of a graph in a unimodular group
Discrete Mathematics. 2021. V.344. N12. 112606 . DOI: 10.1016/j.disc.2021.112606 WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000712876500025 |
Scopus: | 2-s2.0-85114015564 |
OpenAlex: | W3196499653 |